MathSciNet Relay Station
MathSciNet bibliographic data
MR2427188 65M06 (35L15 35L20 65M70)
Mohebbi, Akbar; Dehghan, Mehdi High order compact solution of the one-space-dimensional linear hyperbolic equation. Numer. Methods Partial Differential Equations 24 (2008), no. 5, 1222–1235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement